MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 32MM SLT TAPER LONG NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 32MM SLT TAPER LONG NECK; HIP COMPONENT
Model Number 26010009
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to infection.Revision njr number: (b)(6).Side: l.Primary asa: p2 - mild disease not incapacitating.Component from another manufacturer : exeter contemporary flanged cup id 32mm od 50mm, product number: 63094350, lot number: g7036.

Brand Name
COCR FEMORAL HEAD 32MM SLT TAPER LONG NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10648362
Report Number3010536692-2020-00640
Device Sequence Number14353731
Product Code LPH
UDI-Device IdentifierM684260100091
UDI-PublicM684260100091
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26010009
Device Catalogue Number26010009
Device Lot Number1700390
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/01/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date10/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;